RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 18, Issue 5  


A rotation theorem in the class of bounded univalent functions
V. V. Goryainov
633
Direct and converse theorems of the theory of approximation in the metric of $L_p$ for $0<p<1$
V. I. Ivanov
641
Analogs of the Luzin–Danzhua and Cantor–Lebesgue theorems for double trigonometric series
V. S. Panferov
659
The completeness of systems of functions of the Mittag–Leffler type for weighted uniform approximation in a complex
I. O. Khachatryan
675
The analogue of the law of large numbers for additive functions on sparse sets
B. V. Levin, N. M. Timofeev
687
The number of integer points under a parabola
V. N. Popov
699
Generalized uniserial rings
Yu. A. Drozd
705
Triviality of universal norms on formal groups over a local field
G. T. Konovalov
711
Determination of solvable algebraic groups by dense integral subgroups
M. V. Milovanov
719
The existence of a fundamental solution of power growth for systems of difference equations
A. Ya. Belyankov
731
The application of an interpolational method
A. F. Leont'ev
735
An estimate on the error in a numerical integration of a quasilinear equation with a regular degeneracy
R. V. Razumeiko
753
Degenerate Riemannian metrics
I. V. Bel'ko
767
Bounds for the spectral abscissa of an element in a Banach algebra
K. L. Olifirov
775
Intersections of spherically convex sets
L. G. Sharaburova, Yu. A. Shashkin
781
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019